# SDR NACA2023112800001

- Difficulty date: November 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 63,649 hours, 43,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 32476
- Condition: Failed
- Location: Unknown
- Part time: 8,910 hours, 10,511 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST FOUND THE EMERGENCY LIGHT FAILURE, EQUIP.NO: M1675, S/N:32476. REPLACED THE EMERGENCY LIGHT POWER SUPPLY REF AMM 33-51-51-962-016.
